Mathematica Moravica, Vol. 14-1 (2010)


Abdullah Altın and Rabia Aktaş
A Class of Polynomials in Two Variables
Mathematica Moravica, Vol. 14-1 (2010), 1–14.
Download PDF file: (341kB)

Mehmet Atçeken
Warped Product Semi-Invariant Submanifolds in Almost Paracontact Metric Manifolds
Mathematica Moravica, Vol. 14-1 (2010), 15–21.
Download PDF file: (333kB)

Mehmet Atçeken
Geometry of semi-Invariant Submanifolds of a Riemannian Product Manifold
Mathematica Moravica, Vol. 14-1 (2010), 23–34.
Download PDF file: (363kB)

Benjamin Cahen
Some Remarks on the Notion of Contraction of Lie Group Representations
Mathematica Moravica, Vol. 14-1 (2010), 35–46.
Download PDF file: (381kB)

Radoslav Galić and Anita Katić
Some Equalities which Hold in the (n,m)-Group (Q,A) for n ≥ 2m
Mathematica Moravica, Vol. 14-1 (2010), 47–51.
Download PDF file: (340kB)

Radoslav Galić and Anita Katić
Central Operation of the (n,m)-Group
Mathematica Moravica, Vol. 14-1 (2010), 53–59.
Download PDF file: (341kB)

S. Ganguly and Ritu Sen
The γ-open Open Topology for Function Spaces
Mathematica Moravica, Vol. 14-1 (2010), 61–67.
Download PDF file: (354kB)

Karima Hamani and Benharrat Belaïdi
On the Hyper Order of Solutions of Linear Differential Equations with Entire Coefficients
Mathematica Moravica, Vol. 14-1 (2010), 69–82.
Download PDF file: (404kB)

Safeer Hussain Khan
Convergence to Common Fixed Points of Two Asymptotically Nonexpansive Type Mappings
Mathematica Moravica, Vol. 14-1 (2010), 83–88.
Download PDF file: (337kB)

Hemant Kumar Nashine
Common Random Fixed Point and Random Best Approximation in Non-Starshaped Domain of q-Normed Spaces
Mathematica Moravica, Vol. 14-1 (2010), 89–99.
Download PDF file: (366kB)

Gurucharan Singh Saluja and Hemant Kumar Nashine
Convergence of Common Fixed Point for Asymptotically Quasi-Nonexpansive Mappings in Convex Metric Spaces
Mathematica Moravica, Vol. 14-1 (2010), 101–111.
Download PDF file: (361kB)

Amit Singh and R.C. Dimri
On the Convergence of Ishikawa Iterates to a Common Fixed Point for a Pair of Nonexpansive Mappings in Banach Spaces
Mathematica Moravica, Vol. 14-1 (2010), 113–119.
Download PDF file: (344kB)

Nagarajan Subramanian and U.K. Misra
The Matrix Transformations on Double Sequence Space of χπ2
Mathematica Moravica, Vol. 14-1 (2010), 121–127.
Download PDF file: (397kB)

Siraj Uddin
CR-Warped Product Submanifolds of Lorentzian Manifolds
Mathematica Moravica, Vol. 14-1 (2010), 129–136.
Download PDF file: (350kB)


©2010 Mathematica Moravica